Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Differential equations and recursion relations for Laguerre functions on symmetric cones

Author: Hongming Ding
Journal: Trans. Amer. Math. Soc. 359 (2007), 3239-3250
MSC (2000): Primary 33C45; Secondary 32M15
Published electronically: February 8, 2007
MathSciNet review: 2299453
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain the differential equation and recurrence relations satisfied by the Laguerre functions $ l_{\mathbf{m}}^{\nu}$ on an arbitrary symmetric cone $ \Omega$.

References [Enhancements On Off] (What's this?)

  • 1. G. Andrews, R. Askey, and R. Roy, Special Functions, Cambridge Univ. Press, 1999.MR 1688958 (2000g:33001)
  • 2. M. Davidson and G. Ólafsson, Differential Recursion Relations for Laguerre Functions on Hermitian Matrices, Integral Transform. Spec. Funct. 14 (6) (2003), 469-484.MR 2017655 (2004k:33017)
  • 3. M. Davidson, G. Ólafsson, and G. Zhang, Laguerre Polynomials, Restriction Principle, and Holomorphic Representations of $ SL (2, \mathbb{R})$, Acta Appl. Math. 71 (2002), 261-277. MR 1903539 (2003f:22015)
  • 4. -, Laplace and Segal-Bergman Transform on Hermitian Symmetric Spaces and Orthogonal Polynomials, J. Funct. Anal. 204 (1) (2003), 157-195.MR 2004748 (2004j:43012)
  • 5. H. Ding and K. Gross, Operator-valued Bessel Functions on Jordan Algebras, J. Reine. Angew. Math. 435 (1993), 157-196. MR 1203914 (93m:33010)
  • 6. H. Ding, K. Gross, and D. Richards, Ramanujan's Master Theorem for Symmetric Cones, Pacific J. Math. 175 (2) (1996), 447-490. MR 1432840 (98b:43019)
  • 7. J. Faraut and A. Koranyi, Analysis on Symmetric Cones, Clarendon Press, Oxford, 1994.MR 1446489 (98g:17031)
  • 8. S. Helgason, Groups and Geometric Analysis, Academic Press, 1984.MR 0754767 (86c:22017)
  • 9. B. Kostant, On Laguerre Polynomials, Bessel Functions, Hankel Transform and a Series in the Unitary Dual of the Simply-connected Covering Group of $ SL (2, \mathbb{R})$, Represent. Theory 4 (2000), 181-224. MR 1755901 (2001f:22046)
  • 10. M. Lassalle, Coefficients Binomíaux Généralisés et Polynómes de Macdonald, J. Funct. Anal. 158 (1998), 289-324.MR 1648471 (2000a:33028)
  • 11. B. Orsted and G. Zhang, Generalized Principal Series Representations and Tube Domains, Duke Math. J. 78 (1995), 335-357. MR 1333504 (96c:22015)
  • 12. F. Ricci and A. Vignati, Bergman Spaces on Some Tube Type Domains and Laguerre Operators on Symmetric Cones, J. Reine. Angew. Math. 449 (1994), 81-101.MR 1268580 (95f:32042)
  • 13. Z. Yan, Generalized Hypergeometric Functions and Laguerre Polynomials in Two Variables, Contemp. Math. 138 (1992), 239-259. MR 1199131 (94j:33019)
  • 14. G. Zhang, Some Recurrence Formulas for Spherical Polynomials on Tube Domains, Trans. Amer. Math. Soc. 347 (5) (1995), 1725-1734. MR 1249896 (95h:22018)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 33C45, 32M15

Retrieve articles in all journals with MSC (2000): 33C45, 32M15

Additional Information

Hongming Ding
Affiliation: Department of Mathematics and Computer Science, St. Louis University, St. Louis, Missouri 63103

Keywords: Jordan algebra, symmetric cone, spherical polynomial, Laguerre polynomial, Laguerre function, Laplace transform, gradient, differential equation, recurrence relation
Received by editor(s): August 24, 2004
Received by editor(s) in revised form: May 2, 2005
Published electronically: February 8, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society